# SDR 4TXA2022F00320

- Difficulty date: August 17, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N959BP
- Make and model: Boeing 737-7BD
- Aircraft serial: 36720
- Aircraft time: 13,639 hours, 9,795 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 9250071
- Condition: Burned Out
- Location: Emergency Light
- Part time: 13,639 hours, 9,795 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ONE LAMP BURNT OUT @ R/H LOWER OVERWING EXIT IDENTIFIER.
